Am I overfilled with Juvederm? What about other fillers or Artefill?
In general, if you have puffy bags and a blue tint under your eyes after hyaluronic acid fillers like Juvederm or Restylane, you have too much filler under there!!! Please find a board certified, experienced Dermatologist or Plastic Surgeon and have them dissolve most of it or reduce it with hyaluronidase (an enzyme) which is very helpful in this type of situation. How to find a good doctor.
You may need to let the skin and tissue around the eyes ‘rest’ and heal for a month or two before making any further decisions. I would not recommend, under any circumstance, adding more filler to an area that is already overfilled.
Also, I really do not recommend Artefill and especially not around the eye area. It is permanent – that means if the doctor makes a mistake injecting it you are stuck with it for life. Also, late reactions (years later) to this product have been reported and can be permanently disfiguring. Why risk that?
It can be helpful in a situation like this to get several different opinions. Why not see 1-2 board certifed Dermatologists and 1-2 Plastic Surgeons. It may be that a surgical approach is worth considering. It’s worth it to take the time to understand all your options and hear several different solutions.